Hi iam hypertensive for about9years taking valsartan/hydrochlorothiazide160/125 at morning and

Patient

Q: Hi iam hypertensive for about9years taking valsartan/hydrochlorothiazide160/12.5 at morning and bisoprolol5 at night. I had hyperthyroidism but now. it's ok having high cholesterol level an d chest pain and hypertinsion160/100 iam50 years old female having ddisturbances of menopause

Doctor

A:   Hello.
Welcome to Ask The Doctor. We are here to help you.

Any chest pain in a person who has hypertension at this age needs evaluation for the cardiac causes of chest pain. The Cardiac chest pain is severe and crushing in nature. It increases on activity like walking, exercising. It often radiates to left arm, shoulder and nape of the neck.
So, first of all you should get an ECG and Chest X-ray done. If any abnormality found, an ECHO and Treadmill Test (TMT) are indicated.
You should also get your blood pressure under proper control for a better heart.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy

Related Q&A

Q: Hello, I'm a 24 year old male whose skin has suddenly lost a lot of firmness. My nose and ears are squishy as well. ...

Q: To doctor 565378 only Doctor I visited a new ENT/Plastic surgeon. He felt that before nasal valve surgery he would li...

Q: Hi, i am 5 week pregnant . i took 1 tablet (unwanted kit of mankind)orally 24 hours back and orally taken 1 tab and ...

Q: Hello! I am a 22 year old female with no significant medical history. I am a nurse who works nights and I admit my e...

Q: For the last week I have felt a constriction in my throat like there is a blockage or tightening in my windpipe and ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews